LINEARIZED OSCILLATIONS FOR NONLINEAR DIFFERENTIAL EQUATIONS WITH CONTINUOUS DISTRIBUTED DEVIATING ARGUMENTS

LI YONGKUN

Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 523-532.

PDF(2581 KB)
PDF(2581 KB)
Acta Mathematicae Applicatae Sinica ›› 1996, Vol. 19 ›› Issue (4) : 523-532. DOI: 10.12387/C1996068

LINEARIZED OSCILLATIONS FOR NONLINEAR DIFFERENTIAL EQUATIONS WITH CONTINUOUS DISTRIBUTED DEVIATING ARGUMENTS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1996, 19(4): 523-532 https://doi.org/10.12387/C1996068

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2581 KB)

Accesses

Citation

Detail

Sections
Recommended

/